# SDR MWEA020376

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 5910537510
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT DOOR JAMB PAN HAS GOUGE MARK.  LOCATED TOP CENTER.  BLENDED AREA, INSTALLED PAN REPAIR DOUBLER.
